# SDR USAA2009091492508

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 38,167 hours, 14,557 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 302 - PHX - BURNING SMELL - BURNING ELECTRICAL SMELL IN AFT GALLEY.  MAINTENANCE FOUND NR 2 COFFEEMAKER IN AFT GALLEY HOT WITH EVERYTHING TURNED OFF.  REMOVED AND REPLACED COFFEEMAKER.
